Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling in the face, rashes with itching and burning sensation. Sunburn? Need medication

dear doctor
suvo nababarsha...... i am under your treatmant......i try to contact you for my mothers problem....but i came to know that now u r in paris .........problems are as follows......local doctor said it is sun fact the problems are- face is swelling...full face is covered with rashes.....problems of itching...burning sensation.....pls kindly give some suggestions or medicine....
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing to us.

Your doctor might be right with his diagnosis of sunburn . Another possibility could be contact dermatitis due to exposure to any allergen or use of new cosmetics etc. if there has been an exposure to sun for prolonged time than we could think of all these symptoms bein sun induced

To treat the same

Use a good sunscreen, avoid sun as much as possible

Do cold water compresses

Apply a steroid cream like mometasone twice in a day

Take oral antihistamine like cetirizine

She might require a course of oral steroids for the same a doctor's prescription will be required.

Hope that helped.

Take care
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor